# SDR FDEA201108233426

- Difficulty date: August 23, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 39,115 hours, 23,395 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU220000
- Part serial: 168
- Condition: Inoperative
- Part time: 8,628 hours, 5,629 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR UP, IN-FLIGHT AVIONICS SMOKE ON ECAM ON GND CONTINUOUS ECAM WARNING.   INSPECTED AVIONICS BAY FOR SMOKE/EVIDENCE OF OVERHEATING, NONE FOUND.   TESTED AVIONICS COMPARTMENT DETECTORS IAW TSM 26-15-00-05,  FOUND MAIN BAY AND MINIMUM EQUIPMENT BAY DETECTORS TESTED OK.  COCKPIT DETECTOR NO TEST.  REMOVED AND RECONNECTED PLUG AND SUBSQUENT TESTS OK.   SMOKE DETECTOR 13WA FAILING TEST.   R & R SMOKE DETECTOR 13WA IAW AMM 26-15-12-04  AND OP TEST PERFORMED IAW AMM 26-15-00-05. TEST  PASSED.
